# SDR SCNA00327

- Difficulty date: April 22, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON FLOORBEAM TOP SURFACE AT STA 460 LBL 24 TO LBL 64.  REMOVED CORROSION IAW B727 SRM 51-10-06.  TRIMMED OUT DAMAGED AREA IAW B727 SRM 53-10-08.  FABRICATED 1 DOUBLER ANGLE FROM 7075 T6 .100., FABRICATED 1 DOUBLER ANGLE FROM 7075 T6 .090 AND FABRICATED 1 FILLER ANGLE FROM 7075 T6 .90 IAW B727 SRM 53-10-08.  TREATED AND PRIMED IAW B727 SRM 51-10-02.  INSTALLED IAW B727 SRM 53-10-08.
